# SDR FDEA202110022447

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 43,751 hours, 6,934 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  854     05-50  1962     02OCT21  KIX    REPORTED FOR CAPTAIN EE# 216581  REF WRI 05-50-1960  KIX RWY 06L WIND 060 AT 5 KT  MANUAL LANDING FROM RIGHT SEAT, HIGH SINK RATE  LATE FLARE NO SIDE SLIP, NO DRIFT  GENTLE NOSE GEAR LANDONG TOUCHDOWN   FACT 02OCT21 19:54   KIX                                                      REF WRI 05-50-1960                                                     C/W HARD  LANDING PHASE 1 INSPECTION AND NO DAMAGE                     FOUND REF MM 05-51-01-2-2.  A/C OK FOR SERVICE.
